# SDR 19EA2019032119

- Difficulty date: January 7, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N79EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 37,215 hours, 34,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,215 hours, 34,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS682.00 HAS DAMAGE JUST FORWARD OF AFT EQUIPMENT DOOR WAY.
